# SDR C2XA05IA049

- Difficulty date: March 21, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 6,378 hours, 3,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 375921
- Condition: Loose
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2339, DURING POSTFLIGHT INSPECTION THE CREW REPORTED THE EMERGENCY EXIT LIGHT IN THE EXIT ROW TO BE INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR TO THE EMERGENCY LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS PART IS NOT SERIALIZED, AND TIMES ARE NOT AVAILABLE.
